Journal Of Optimization, Differential Equations And Their Applications Issue and Contents


Online-Issn No :
2663-6824
Print-Issn No :
2617-0108
Subject :
Mathematics
Frequency :
Biannually
Language :
English
Publisher :
Dnipro National University
Country :
Ukraine

Indexed - 2019 : IPI Value (2.61)



Journal Description


The “Journal of Optimization, Differential Equations, and their Applications” (shortly JODEA) publishes original research articles related with the recent developments both in theory and applications of ordinary differential equations, partial differential equations, integral equations, functional differential equations, stochastic differential equations, optimal control theory, scalar and vector optimization, and other related topics. The journal will also accept papers from some related fields such as functional analysis, probability theory, stochastic analysis, inverse problems, numerical computation, mathematical finance, game theory, system theory, etc., provided that they have some intrinsic connections with control theory and differential equations. Papers employing differential equations as tools serving the cause of interdisciplinary areas such as physical, biological, environmental and health sciences, mechanics and engineering are encouraged. The goal is to provide a complete and reliable source of mathematical methods and results in these fields.

The articles published are addressed not only to mathematicians but also to those engineers, physicists, and other scientists for whom differential equations are valuable research tools. To be published in this journal, an original paper must be correct, new, nontrivial and of interesting to readers.

JODEA is issued two times per year. It is edited by a group of international leading experts in mathematical control theory, differential equations and related fields. The journal is essential reading for scientists and researchers who wish to keep abreast of the latest developments in the field of differential equations and their applications. The journal is founded in 2018 by Oles Honchar Dnipro National Universuty for researchers and PhD-students who are working in the field of mathematics and applied mathematics. JODEA is printed according to the decision of the Academic council of the Oles Honchar Dnipro National University and is continuation of the journal "Bulletin of the Dnipropetrovsk University. Series: Modeling" (2009 – 2017, ISSN (Print): 2312-4547, ISSN (Online): 2415-7325) and a series of releases of the collection of scientific works "Differential equations and their applications" which were annually printed during the period from 1968 to 2008.

JODEA is a peer-reviewed journal without any donations and payment for publications.



Journal title :
Journal Of Optimization, Differential Equations And Their Applications
Printed version :
Yes
Electronic version :
Yes
Publication frequency :
Biannually
Access :
Publisher's Url :

VOLUME ISSUE
Volume 26 Issue 1 Issue 2
Volume 27 Issue 1 Issue 2

Advertisement




List of peer review journals Courier services near me